# SDR SIMA200231710

- Difficulty date: November 7, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, ONE DENT ON CARGO FRAME 640 WAS FOUND.  DAMAGE WAS LOCATED ON THE RIGHT SIDE 13 INCHES ABOVE THE FLOOR LINE.  REMOVED DAMAGED AREA BY CUTOUT.  PERFORMED AN EDDY CURRENT INSPECTION OF THE CUTOUT, NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004631, PARA 10, AND STANDARD SRM PRACTICES.  (M)
